# SDR SWAA2024021351451

- Difficulty date: February 12, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 51,215 hours, 31,180 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Overpressured
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR EMERGENCY EXIT SLIDE GAUGE IN RED (OVERPRESSURE).<[01] REMOVED AND REPLACED FORWARD SERVICE DOOR ESCAPE SLIDE REF. AMM 25-66-01 PRESSURE ON GAUGE IN THE GREEN.
